# SDR UALA2010060301917

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 37,658 hours, 14,851 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABINS, RTFL.  NO VISIBLE SMOKE ONLY PLASTIC BURNING SMELL.  NO SMELL IN FIRST CLASS. NO FIRE NOTED AND SMELL WAS COMPLETELY GONE AFTER LANDING. RAN BOTH ENGINES WITH PACKS ON HOT AND COLD. RAN OVEN'S, COFFEEMAKERS, HOT PLATES AND CHILLERS. CKD CABIN LIGHTS, READING LIGHTS AND EMERGENCY LIGHTS. CKD PCU(S) AND VIDEO SYS. CK E&E COMPT'S. COULD NOT DUPLICATE.
